# SDR IXXA060084S

- Difficulty date: October 20, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK, FOUND A CRACKED INTERCOSTAL FROM STATION 1140 TO STATION 1160 AT LONGERON 14 RT.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED INTERCOSTAL.  FABRICATED NEW INTERCOSTAL, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED NEW INTERCOSTAL AND FASTENERS FROM STATION 1140 TO STATION 1160 AT LONGERON 14 RT IAW SRM 53-2-0, 51-1-20, 51-1-21, 51-1-4, 51-1-5, AND 51-1-8.
